# SDR SWAA022042

- Difficulty date: September 4, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 61,788 hours, 67,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 430, BL 0.  REPAIRED SKIN PER SRM.
